# SDR YENA201905030257

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 75,207 hours, 28,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 320, SLC-FLL. ON FINAL APPROACH STRONG DIRTY SOCK ODOR APPROX 5000 FT UNTIL TOUCHDOWN; ACCOMPLISHED ECS SYS DECONTAMINATION PER AMM 21-00-00 AND PERFORMED ENGINE RUNS. ISOLATED EACH BLEED SYS AND NO ODOR DETECTED.
